The person is diabetic since 13 yrs and the cause was pancreatitis. Due to multiple episodes we went to al test at Agha khan city scan,Mri amd Mrcp all were clear Allhamdulilallah so the reason was high triglycerides and high Sugar. We recently shifted to Ksa and went for a rouinte checkup no issues currently. And the test were triglycerides 3000 and cholesterol 220 rest al test ok.
Here dr was Egyptain he prescribed ( Actos 30mg 1 aday, Lipanthyl( fenofibrate)145 mg twice aday,Galvus Met 2 a day,Lipitor 20mg 1 aday, Omacor 1 a day and TResiba insulin 40 units at night) and to stop the current insliun he was taking ( Apidra 40 units 3 a day and Lantus 40 units at nit) Do u think a person taking insulin for 10 urs stop taking its abruptly? When his triglycerides are too high and Lipnathynl(fenofibrate) twice a day? As its recommended dose is one a day on d leaflet? Plz tell its very important and urgent.